# SDR 07FDEA02238

- Difficulty date: June 21, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 652678930
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B T/E UPPER SURFACE PANEL JUST INBD OF AILERON, JACKSCREW FAIRING ATTACH ANGLE CRACKED INSIDE FAIRING.  REMOVED DAMAGED ANGLE, DRILLED UP, PRIMED AND PAINTED NEW ANGLE ON PANEL INBD OF AILERON, REF SRM 51-30-2.
